# SDR AALA201810229051

- Difficulty date: October 21, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 53,463 hours, 22,138 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 32379
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. PHX-MIA DECLARED EMERGENCY INBOUND MIA ACCOUNT FLAPS WOULD NOT EXTEND. FLIGHT LANDED WITHOUT INCIDENT. ON APPROACH AFTER SELECTING FLAPS TO 1, FLAP INDICATION WAS UP AND SPLIT. CREW DID FLAP ECS LANDING. REPLACED SENSOR NR 1 OUT B FLAP SKEW SENSOR PER TASK 27-59-11-020-801, OPERATIONS CHECK GOOD OK FOR SERVICE.
